Alert archive / Arkansas / Tornado Warnings in 2007
Tornado Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Feb 24, 2007, 4:07 PM CST for Desha County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2007, 4:07 PM CST (22:07 UTC)
- Expired
- Feb 24, 2007, 4:45 PM CST
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Desha County, AR
The radar
The Little Rock radar (KLZK), 129 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 8:47 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 555 m²/s²
- 0-3 km storm-relative helicity
- 565 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 242207
TORLZK
ARC041-242245-
/O.NEW.KLZK.TO.W.0009.070224T2207Z-070224T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
407 PM CST SAT FEB 24 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN DESHA COUNTY IN SOUTHEAST ARKANSAS
* UNTIL 445 PM CST
* AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES
SOUTHWEST OF DUMAS...MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
MITCHELLVILLE...DUMAS AROUND 425 PM CST...
&&
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR SOUTHEASTERN ARKANSAS.
LAT...LON 3396 9154 3395 9146 3399 9144 3399 9132
3399 9132 3399 9134 3397 9137 3394 9126
3410 9112 3410 9112 3401 9111 3401 9115
3379 9149 3379 9154
$$
572 follow-up statements
000
WWUS54 KLZK 242218
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
418 PM CST SAT FEB 24 2007
ARC041-242245-
/O.CON.KLZK.TO.W.0009.000000T0000Z-070224T2245Z/
DESHA AR-
418 PM CST SAT FEB 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
NORTHWESTERN DESHA COUNTY...
AT 416 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHWEST OF
DUMAS...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUMAS...MITCHELLVILLE...AND BACK GATE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR SOUTHEASTERN ARKANSAS.
LAT...LON 3396 9154 3395 9146 3399 9144 3399 9132
3399 9132 3399 9134 3397 9137 3394 9126
3410 9112 3410 9112 3401 9111 3401 9115
3379 9149 3379 9154
$$
57000
WWUS54 KLZK 242233
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
431 PM CST SAT FEB 24 2007
ARC041-242245-
/O.CON.KLZK.TO.W.0009.000000T0000Z-070224T2245Z/
DESHA AR-
431 PM CST SAT FEB 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
NORTHWESTERN DESHA COUNTY...
AT 429 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTHEAST OF
MITCHELLVILLE...MOVING NORTHEAST AT 55 MPH.
ANOTHER STORM WAS LOCATED IN EASTERN DREW COUNTY...4 MILES NORTHEAST
OF ELON...MOVING NORTHEAST AT 55 MPH. THIS STORM IS EXPECTED TO
AFFECT AREAS IN...AND CLOSE TO WARNED AREA BY 445 PM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3396 9154 3395 9146 3399 9144 3399 9132
3399 9132 3399 9134 3397 9137 3394 9126
3410 9112 3410 9112 3401 9111 3401 9115
3379 9149 3379 9154
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 24, 3:00 PM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 24, 3:00 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CST SAT FEB 24 2007 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT STRONG UPPER TROF MOVING ACROSS KANSAS AND BECOMING NEGATIVELY TILTED. SEVERAL LINES OF THUNDERSTORMS MOVING INTO EASTERN PORTIONS OF THE CWA AT FORECAST TIME. A COLD FRONT/DRY LINE IS MOVING TO THE EAST ACROSS WESTERN SECTIONS OF THE CWA AND THIS SHOULD CONTINUE MOVING EAST OVER THE NEXT FEW HOURS. CLOUDS AND RAIN THAT DEVELOPED LATE LAST NIGHT INTO THIS MORNING HAVE LIMITED INSTABILITY AND HAVE SUPRESSED SEVERE WEATHER SOMEWHAT BUT A FEW SEVERE STORMS HAVE BEEN INDICATED. THE BEST MOISTURE AND INSTABILITY WAS IN SOUTHERN SECTIONS AND THE MOST SIGNIFICANT STORMS HAVE BEEN INDICATED IN THAT AREA. THIS SHOULD MOVE OUT BY 00Z. HOWEVER SHOWERS HAVE DEVELOPED IN NORTHWESTERN ARKANSAS CLOSER TO THE UPPER LOW AND THESE SHOULD CONTINUE INTO TONIGHT. THUS WILL CONTINUE LOW POPS FOR EARLY TONIGHT WITH SHOWERS AND ISOLATED THUNDER. THE UPPER LOW WILL BE TO THE NORTH OF THE AREA SUNDAY INTO MONDAY WITH A COUPLE OF WEAK SHORT WAVES ROTATING AROUND IT AND AFFECTING NORTHERN AREAS. MOISTURE IS NOT THAT STRONG WITH THIS SYSTEM SO JUST HAVE MORE CLOUDS FORECAST FOR THE NORTH BUT NO MENTION OF A CHANCE OF RAIN. WENT RATHER CLOSE TO MAV MOS WITH TEMP FORECASTS. && .LONG TERM...TUESDAY THROUGH SATURDAY THE FIRST 48 HOURS WILL BE HIGHLIGHTED BY WEAK UPPER RIDGE MOVING EAST ACROSS THE AREA AS LONG WAVE TROF DEEPENS OVER THE GREAT PLAINS. THE TROF WILL SLIDE ON EAST...LEAVING ZONAL FLOW FOR THE EARLY PART OF FRIDAY. THEN A SHORT WAVE WILL MOVE THROUGH FRIDAY NIGHT...AND IT WILL SLIDE EAST QUICKLY AS WELL WITH THE FAST FLOW ALOFT. SURFACE HIGH PRESSURE AND EASTERLY WINDS WILL KEEP THE FORECAST AREA DRY THROUGH THE DAYLIGHT HOURS WEDNESDAY. A DEEP SURFACE LOW WILL BE WINDING ITS WAY NORTHEASTWARD FROM KANSAS TO THE UPPER MIDWEST. THIS WILL DRAG A STRONG COLD FRONT ACROSS THE FORECAST AREA WEDNESDAY NIGHT AND THURSDAY. SINCE THE BULK OF OUR COUNTY WARNING AREA WILL BE AFFECTED DURING THE NIGHTTIME...SEVERE POTENTIAL WILL BE DIMINISHED...WITH THE STRONGER STORMS OCCURRING OVER THE EASTERN HALF OF ARKANSAS DURING THURSDAY AFTERNOON. TEMPS WILL CONTINUED THEIR RUN OF AT OR ABOVE NORMAL READINGS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 41 50 31 55 / 30 10 10 10 CAMDEN AR 44 62 35 65 / 20 10 10 10 HARRISON AR 36 45 29 53 / 20 10 10 10 HOT SPRINGS AR 42 59 33 61 / 20 10 10 10 LITTLE ROCK AR 42 58 35 60 / 30 10 10 10 MONTICELLO AR 46 62 35 65 / 30 10 10 10 MOUNT IDA AR 41 58 32 60 / 20 10 10 10 MOUNTAIN HOME AR 37 45 29 53 / 30 10 10 10 NEWPORT AR 42 51 32 56 / 30 10 10 10 PINE BLUFF AR 44 60 35 62 / 30 10 10 10 RUSSELLVILLE AR 39 54 31 58 / 20 10 10 10 SEARCY AR 42 54 32 58 / 30 10 10 10 STUTTGART AR 43 58 35 60 / 30 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST SUNDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR BOONE-JOHNSON- LOGAN-MONTGOMERY-NEWTON-PIKE-POLK-SCOTT-YELL. && SHORT TERM...29 / LONG TERM...32
Hazardous weather outlook, Feb 24, 5:00 AM CST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SAT FEB 24 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST SAT FEB 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WELL DEFINED DEEP UPPER LEVEL LOW...OVER THE TEXAS PANHANDLE THIS MORNING...WILL CONTINUE TO DEEPEN AS IT ROTATES OFF TO THE NORTHEAST DURING THE DAY. SOUTH TO SOUTHEAST FLOW OFF THE GULF HAS BEEN PULLING MOISTURE INTO THIS SYSTEM WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THE RESULT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS MORNING AS SEVERAL WEAK UPPER LEVEL DISTURBANCES KICK OUT OF THE MAIN TROUGH. THE MAIN ACTION WILL OCCUR THIS AFTERNOON AS A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS IS FORECAST TO DEVELOP OVER EASTERN OKLAHOMA LATE THIS MORNING AND MOVE INTO WESTERN ARKANSAS AROUND THE NOON HOUR. THIS SQUALL LINE WILL BE A FAST MOVER....SWEEPING THROUGH THE REMAINDER OF THE STATE DURING THE AFTERNOON AND REACHING THE MISSISSIPPI RIVER BY EARLY EVENING AS THE SURFACE LOW MOVES INTO CENTRAL MISSOURI. THIS STORM SYSTEM HAS THE POTENTIAL TO BRING THE FIRST SIGNIFICANT SEVERE WEATHER OUTBREAK TO THE NATURAL STATE THIS SEASON. WHILE INSTABILITY WILL BE RELATIVELY WEAK ACROSS THE AREA...THE SYSTEM WILL BE AIDED BY STRONG WINDS ALOFT AND A STRONG JET STREAK ROUNDING THE BASE OF THE UPPER LEVEL TROUGH. HIGH WINDS ALOFT COULD EASILY BE BROUGHT TO THE GROUND AS THE SYSTEM MOVES THROUGH. LARGE HAIL IS ALSO A CONCERN. THERE IS ALSO A CHANCE THAT SOME OF THE STRONGER STORMS COULD BECOME TORNADIC...ESPECIALLY DURING THE AFTERNOON HOURS. THE LATEST ATMOSPHERIC PROFILES CONTINUE TO SHOW AN ABUNDANCE OF BOTH SPEED AND DIRECTIONAL SHEER WITH THIS SYSTEM WHICH COULD EVENTUALLY DEVELOP INTO ROTATION IN SOME OF THE STRONGER STORMS. THE POSSIBILITY OF TORNADOES WILL BE HIGHER SOUTH OF LITTLE ROCK BUT ALL AREAS WILL BE SUSCEPTIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF ARKANSAS AND A MODERATE RISK OF SEVERE THUNDERSTORMS OVER CENTRAL AND SOUTHERN ARKANSAS TODAY. IN THE WAKE OF THE FRONT...VERY DRY AIR WILL SURGE INTO WESTERN ARKANSAS LATE IN THE DAY. HUMIDITY LEVELS WILL PLUMMET AND WITH GUSTY WINDS CONTINUING...GRASSES AND OTHER FINE FUELS WILL DRY OUT QUICKLY. EVEN AFTER THE RAIN EXPECTED THIS MORNING...CONDITIONS WILL BE OPTIMAL TO SUPPORT WILDFIRES AND A RED FLAG WARNING IS IN EFFECT FOR PARTS OF WESTERN ARKANSAS LATE THIS AFTERNOON. ALONG WITH THE SEVERE WEATHER THREAT...A LAKE WIND ADVISORY IS IN EFFECT THROUGH 6 PM CST SUNDAY. SOUTHEAST AND SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS APPROACHING 40 TO 45 MPH WILL BE COMMON OVER MUCH OF ARKANSAS ON TODAY. THIS WILL OCCUR AHEAD OF A STRONG COLD FRONT WHICH WILL MOVE THROUGH ARKANSAS LATE SATURDAY. BEHIND THE FRONT...WINDS WILL SHIFT TO THE SOUTHWEST...BUT WILL REMAIN AT 15-25 MPH WITH HIGHER GUSTS THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BREEZY CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH WEST TO NORTHWEST WINDS OF 15 TO 25 MPH EXPECTED. WINDS WILL BEGIN TO SUBSIDE ON SUNDAY NIGHT...AS THE FRONT AND ASSOCIATED LOW PRESSURE SYSTEM MOVE AWAY FROM ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/38
In the hours before
Local storm report, Feb 24, 1:51 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
151 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL CONWAY 35.09N 92.45W
02/24/2007 E0.75 INCH FAULKNER AR AMATEUR RADIO
ON SIEBENMORGEN ROAD NEAR INTERSTATE 40.
&&
58Local storm report, Feb 24, 2:30 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TORNADO 7 SSE HERMITAGE 33.35N 92.12W
02/24/2007 BRADLEY AR PUBLIC
REPORT OF TORNADO TOUCHDOWN ON COUNTY ROAD 124 BETWEEN
INGALLS AND VICK.
&&
58Local storm report, Feb 24, 2:38 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
238 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FUNNEL CLOUD 2 S MONTICELLO 33.60N 91.79W
02/24/2007 DREW AR TRAINED SPOTTER
REPORT OF A FUNNEL CLOUD IN CITY LIMITS OF MONTICELLO.
&&
58Local storm report, Feb 24, 3:03 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
303 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO DUMAS 33.88N 91.49W
02/24/2007 DESHA AR LAW ENFORCEMENT
NUMEROUS REPORTS OF BUILDINGS DAMAGED IN AND AROUND
DUMAS. TIME IS APPROXIMATE.
&&
58Local storm report, Feb 24, 3:26 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CST SAT FEB 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO DUMAS 33.88N 91.49W
02/24/2007 DESHA AR TRAINED SPOTTER
RECEIVED REPORT OF CARS IN TREES NORTH OF DUMAS ON
HIGHWAY 65. TIME REPORTED IS APPROXIMATE.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:22 PM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 45 hr |
| Feb 24, 4:38 AM CST | Red Flag Warning | LZK | Pike | 13 hr |
| Feb 24, 4:55 AM CST | Severe Thunderstorm Warning | LZK | Woodruff | 20 min |
| Feb 24, 8:25 AM CST | Severe Thunderstorm Warning | LZK | White, Woodruff | 35 min |
| Feb 24, 11:01 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan | 33 min |
| Feb 24, 11:13 AM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas | 47 min |
| Feb 24, 11:13 AM CST | Severe Thunderstorm Warning | LZK | Newton | 33 min |
| Feb 24, 11:27 AM CST | Tornado Warning | LZK | Clark, Dallas | 29 min |
| Feb 24, 11:50 AM CST | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 30 min |
| Feb 24, 11:54 AM CST | Severe Thunderstorm Warning | LZK | Grant, Saline | 51 min |
| Feb 24, 12:21 PM CST | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 39 min |
| Feb 24, 12:49 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 41 min |
| Feb 24, 1:35 PM CST | Severe Thunderstorm Warning | LZK | Faulkner | 25 min |
| Feb 24, 1:53 PM CST | Tornado Warning | LZK | Bradley | 38 min |
| Feb 24, 2:17 PM CST | Tornado Warning | LZK | Drew | 28 min |
| Feb 24, 2:40 PM CST | Tornado Warning | LZK | Desha, Lincoln | 20 min |
| Feb 24, 2:57 PM CST | Tornado Warning | LZK | Arkansas, Desha | 33 min |
| Feb 24, 3:35 PM CST | Tornado Warning | LZK | Bradley | 40 min |
| Feb 24, 3:44 PM CST | Tornado Warning | LZK | Drew | 31 min |
| Feb 24, 3:51 PM CST | Severe Thunderstorm Warning | LZK | Arkansas | 39 min |
| Feb 24, 3:58 PM CST | Tornado Warning | LZK | Lincoln | 37 min |
| Feb 24, 4:11 PM CST | Tornado Warning | LZK | Drew | 49 min |
| Feb 24, 4:25 PM CST | Tornado Warning | LZK | Arkansas | 32 min |
| Feb 24, 4:40 PM CST | Tornado Warning | LZK | Desha | 39 min |
Nearby
Tornado Warnings in Arkansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.